The pharmacy reference database, Micromedex, lists concomitant hydrochlorothiazide and cyclophosphamide use as a potential, major drug-drug interaction (DDI), although only one small, single-center study supports this claim. Our objective was to estimate associations between this potential DDI and two adverse chemotherapy-related events, neutropenia-related hospitalizations and treatment regimen discontinuation, among a cohort of women with breast cancer initiating adjuvant chemotherapy containing cyclophosphamide. Using linked Surveillance, Epidemiology, and End Results Program (SEER)-Medicare data, we included women 66 years and older with breast cancer diagnosis between 2007 and 2011, who initiated a regimen containing cyclophosphamide. Risk ratios (RR) and 95% confidence intervals for adverse outcomes comparing women exposed versus unexposed to the potential DDI were assessed using modified multivariable Poisson regression adjusting for potential confounders. In total, 27% of women receiving cyclophosphamide treatment were exposed to concomitant hydrochlorothiazide, of which 11% experienced a neutropenia-related hospitalization and 21% discontinued their chemotherapy regimen prior to completion. Adjusted risks of both adverse events were similar between those exposed and unexposed to the potential DDI [neutropenia-related hospitalization: adjusted RR (aRR) = 0.92 (0.70-1.21); treatment discontinuation: aRR = 1.00 (0.96-1.05)]. Our results do not support an association between concomitant hydrochlorothiazide use and two clinically relevant adverse chemotherapy-related events. Our results support reassessing and potentially lowering severity of this potential interaction in drug reference databases. ©2019 American Association for Cancer Research.